Jump to content

Soles of feet are uncomfortable while standing


Noloft
 Share

Recommended Posts

Just wondering if anyone has experienced this. It’s  been going on for me for months now and I got so used to it I didn’t even think it could be withdrawal related. More often than not I find it uncomfortable to stand as I can feel the pressure of my body on my feet, but it’s an uncomfortable feeling. I don’t remember experiencing this before coming off drugs. It isn’t burning but  it’s more like a soreness like I have been standing for hours. Anyone else? 

 

 

2001-2017-worked my way up from 25mg of zoloft and 2mg of Concerta to 200mg of zoloft and 36mg of Concerta

February 2017-Stopped Concerta cold turkey

September 2017-Added 2mg of Abilify

November 2017-came off Abilify

December 2017-began taper of zoloft 50mg a week while tapering on to Viibryd

January 2018-back on zoloft 200mg

February 2018--tapered off zoloft over a month onto 40mg of prozac

April 2018-CT prozac due to suspected "serotonin syndrome"

 

Link to comment
Share on other sites

  • Administrator

This doesn't sound like a withdrawal syndrome. You may want to get evaluated by a podiatrist.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

I had it along with other Neurological issues.  It sounds exactly the same.  it is called neuropathy which is pain that they have no explanation for.  Mine went away.

many years ago given sinequan for depression bad reaction so tiny dose of meleril to balance... quit after a year or so c/t

years pass no drugs

reg doc had me try all of the  a/d bc of upset due to divorce.  couldn't handle any.  took klonopin to sleep .5 mg  2003

taper klonopin

hooked on tramadol accidentally. 2006-2008 husband had migraines and took them like candy. so i became dependent too.  c/t  2008

diagnosis of porphyria after years of symptoms,  then toxic event made me really ill.

 

gabapentin 300mg every 3 hours , 6x day.

propranolol   180 mg  6x / day

since 2012

clonazepam prescribed as 1 mg / day  but beginning to take more to deal with withdrawals and sleeplessness

 

Link to comment
Share on other sites

I had this for quite a long time. Can’t remember how long . It was particularly bad when I got up in the morning . Couldn’t walk about the house bare foot or in socks. Had to wear those padded Go Walk shoes . I thought maybe i was getting arthritis but it just went in the end . 

Paxil 10mg 21/2 years to June 2012 after a 2 month taper

 

Link to comment
Share on other sites

  • 4 weeks later...

Well now i know its not just me.My feet have been sore since w/d started.Worse during waves of fatigue and anxiety.nothing relieves this.nothing

March-2017-Dec-2017 ativanCT /reinstated ativan 1mg tapered 2 months/June 2017-April 2018 zyprexa 10mg switched to seroquel 200-300mg in april 2018/dec-2017-present zoloft 100mg/ quit seroquel 200-300mg cold turkey May 6 2018 reinstated seroquel 100mg around May 25 2018 since then tapered to 50mg zoloft and 50 mg of seroquel presently other medications Testosterone cypionate 2oomg every 4 days

UPDATE -August 20 2018--october 20 2018 tapered off Testosterone/Nov 7 2018 --Dec 20 2018 Lamictal micro dose 2.50mg 1 1/2 weeks then reduced to 1.25 then fast tapered as it became paridoxial.nausea- racing thoughts- agitation and insomnia.

August 28 2018 to Present Cannabis indica micro dose PM bedtime only.

Presently Seroquel 37.5 mg bedtime /Zoloft 47mg morning

May 2018-Present Multivitamin/ Bcomplex/Vit C 1000MG/B12 1000MCG/Fish oils 2grams/

Jan 2019-Trace mineral liquid low dose

Update dec 2019 -29mg of zoloft tapering/Seroquel 37.5 holding/1 or 2  ativan 1mg a month as needed if that.

Black seed oil-caprylic acid-/b complex/b12/multi/D/E/melatonin

Link to comment
Share on other sites

  • 4 weeks later...

I get that on and off. It seems to have eased as I tapered. As someone else has said, it's neuropathy.

2005  Mirt 15mg For insomnia

January 2018 started to taper October 2018 discovered this site and started 10% taper from 3.75

April 2019 got to 1.8, jumped

Reinstated at about 1mg April 26

Aug 2019 severe myoclonic jerks

Doc proscribed 3.75 Zoplicone

Now taking 1.35 mg mirt at 11.30, 1x3.75 Zop At 12.30am, 1/4 on waking at 5amish, 1/4 at 4pm 1/4 at 8pm. No supplements 

 

 

Link to comment
Share on other sites

Yep, I had this for 4-6 weeks when I did my last big taper. 

Seems to have settled but now everything hurts so it’s hard to tell. 

Sydney, Australia.

Lexapro 5mg since August 2014 for Lyme disease - wasn’t depressed. 

klonopin/ rivitrol since Nov 2013 for brain pain from Lyme disease

Attempted lexapro slow taper from July 2018 - dropped to 2.5mg, increased days in between doses. Jan 2019 went down to 1.25mg daily. 

Withdrawal symptoms started 4-6 weeks later; extreme anxiety, cognitive issues with focus, confusion, memory, DR/DP,  headaches, exhaustion, sore watery eyes, body pain, muscle spasm, relentless diarrhoea, so so tired,  neck and head pain, zaps, can barely stand up. 

Have re- instated lexapro to original 5mg dose on Dr’s advice, 1 week. Symptoms have not stopped yet. 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy